Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have abdominal bruising. Suffer watery diarrhea. What should I do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
abdominal bruising....acute....must left of navel. Watery diarrhea as well
Posted Sun, 10 Nov 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 11 days later
Brief Answer:
Detailed below.

Detailed Answer:

Thank you for the query.

Can you please send a photo of this bruising?
3 months lasting diarrhea is a chronic one . In such case proper diagnostics is necessary. It can be caused by bacterial infection, hyperthyroidism, inflammatory bowels disease (Crohns disease). Bruising is a symptom of blood coagulation issue. This can be due to many reasons including liver disease, spleen enlargement, lymphoma, leukemia, low platelets count.

I suggest you to visit your doctor as soon as possible. Blood work, liver tests, pancreas tests, urine analysis and stool tests should be done at first. Colonoscopy should be next.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor